Skip to Content

Depressed about Avodart effects. Is it reversible?

Responses (1)

suzanne66 3 Dec 2010

What side effects are you experiencing?

grpsy 3 Dec 2010

Increase of impotence.

suzanne66 4 Dec 2010

Impotence is a side effects that occurs in up to 4.7 percent of people taking Avodart. Talk with your healthcare provider. There are treatments that he or she may be able to recommend, such as an erectile dysfunction medication. Depending on the severity of your side effects, he or she may also recommend that you adjust your Avodart dosage or try another medication for BPH.

suzanne66 4 Dec 2010

The impotence is reversible once the medication is withdrawn.

suzanne66 4 Dec 2010

The impotence is reversible once the medication is withdrawn.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions